MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEROD PLUS 90° NEEDLE; CRYOABLATION NEEDLE,

GALIL MEDICAL LTD ICEROD PLUS 90° NEEDLE; CRYOABLATION NEEDLE,
Model Number FPRPR3508
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
During the first freeze cycle the doctor noticed the shaft of one of the icerod needle started to collect frost.The patient's skin was protected.The procedure was completed as expected with no injury to the patient.
 
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The needle was disassembled and inspected.No visible soldering gaps or voids were found.Microscopic inspection of the vacuum sleeve was conducted and no corrosive pits or soldering flux residuals were identified on the external surface of the vacuum sleeve.A bubble test of the vacuum sleeve was conducted; no leaks were identified.Based on the investigation results, the customer complaint was verified and the root cause was determined to be a component failure.No relationship was identified between the needle assembly processes and the vacuum loss phenomena.The treatment was completed with no injury to the patient as the physician protected the patient's skin.

Brand Name
ICEROD PLUS 90° NEEDLE
Common Device Name
CRYOABLATION NEEDLE,
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building
p.o. box 224
industrial park, yokneam 20692 03
IS  2069203
MDR Report Key8613025
Report Number9616793-2019-00032
Device Sequence Number11337616
Product Code GEH
UDI-Device Identifier07290104830563
UDI-Public07290104830563
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2021
Device Model NumberFPRPR3508
Device Catalogue NumberFPRPR3508
Device Lot NumberA1656-003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1